# SDR 03148426

- Difficulty date: May 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N426FJ
- Make and model: Dorner DO328300
- Engine: Pwa PW306B
- Engine time: 4,671 hours, 4,469 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Separated
- Location: Compressor
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE CREW REPORTED A RT ENGINE ITT EXCEEDANCE.  THE FLIGHT RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  FOUND HPT NR 1 BLADE SEPARATION.  MAINTENANCE PERSONNEL REMOVED AND REPLACED RT ENGINE.  OPERATIONAL CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RELEASE FOR SERVICE.  (TT SINCE SHOP VISIT 449.0)
